Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Postinor 2 Cause Cervical Cancer?

Hi,am a 30yr old lady,about 5ft 9 i have bin taking Postinor 2 for about a year now and am worried because am afraid they say it can cause cervical cancer,and since i started taking it,i have bin experiencing bleeding during sex,breast tenderness and early menses like one week after. please help? Ethel
Wed, 24 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Some of the side effects you are having, like irregular vaginal bleeding or breast tenderness may definitely be there with Postinor 2 tablets, which are usually of transient type and go by themselves with time. Frequency of cervical cancer is not increased with birth control pills, if used for a short period to be precise, more than 5 years. However, after a use of more than 5 years, a some what increased frequency of cervical cancer may be seen in women using these. However, after stoppage of use of these drug, this risk also starts to decline with time.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Breast cancer


Loading Online Doctors....
Does Postinor 2 Cause Cervical Cancer?

Hi, Some of the side effects you are having, like irregular vaginal bleeding or breast tenderness may definitely be there with Postinor 2 tablets, which are usually of transient type and go by themselves with time. Frequency of cervical cancer is not increased with birth control pills, if used for a short period to be precise, more than 5 years. However, after a use of more than 5 years, a some what increased frequency of cervical cancer may be seen in women using these. However, after stoppage of use of these drug, this risk also starts to decline with time. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician